# SDR P5CA2023052400029

- Difficulty date: May 16, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 84,286 hours, 23,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: K, O

## Discrepancy

DURING T/O, ESCAPE REEL CAME OUT, NEEDS RE-STOW( FOUND ONE OF THE ESCAPE REELS UNLATCHED. RE-STOWED ESCAPE REEL. LATCHED AND CLOSED REEL PER AMM 25-61-02 )
